# SDR DXTA2018F00132

- Difficulty date: October 12, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 15,382 hours, 12,815 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 6722137267221382
- Condition: Corroded
- Location: Rt Wing
- Part time: 15,382 hours, 12,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AREA, FWD OF OUTBOARD END OF AILERON SHOWS SIGNS OF CORROSION. FIELD REPAIR FR-750-0183-4697 REV- DATED:10/12/2018.
